MathSciNet Relay Station
MathSciNet bibliographic data
MR628516 41A10 (41A25 41A36)
Derriennic, Marie Madeleine Sur l'approximation de fonctions intégrables sur $[0,\,1]$ par des polynômes de Bernstein modifiés. (French) J. Approx. Theory 31 (1981), no. 4, 325–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement